# SDR 20001018SH029

- Difficulty date: August 16, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N163AC
- Make and model: Skrsky S64F
- Aircraft serial: 64093
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 643520411102
- Part serial: 1524
- Condition: Failed
- Location: M/R Gearbox
- Part time: 3,109 hours
- Component: M/R Gearbox, Skrsky
- Component part number: 643520500049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE PLANETARY PINION GEAR, PN 6435-20411-102, SN 1524, UNKNOWN TT, FAILED IN MAIN GEARBOX, PN 6435-20500-049, SN A6-165, LEAVING LARGE FRAGMENT OF FERROUS METAL IN SUMP, SUMP SCREEN.  TEARDOWN INSP REVEALED ENTIRE TOOTH FRACTURED AT JUNCTION OF CASE TO CORE.  SECONDARY DAMAGE FOUND ON 3 EACH 2ND STAGE PLANETARY PINION GEARS, PN 6435-20057-012, RING GEAR, PN 6435-20165-012, AND 1ST STAGE SUN GEAR, PN 6435-20412-102, ALL OF WHICH WERE BLENDED, RETURNED TO SERVICE.  DURING OPERATION, CREW HEARD A LOUD NOISE AND EXPERIENCED A VIBRATION PRIOR TO REGISTERING A CHIP LIGHT.  A PREVIOUS MDR WAS SUBMITTED 4-20-00, SAME PN GEAR FRACTURED A GEAR TOOTH AT 697.0 HRS ON DIFFERENT GEARBOX.  (X)
